Erratum “Algebraic K-theory and etale cohomology”
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 22 (1989) no. 4, pp. 675-677.
@article{ASENS_1989_4_22_4_675_0,
     author = {Thomason, R. W.},
     title = {Erratum {{\textquotedblleft}Algebraic} $K$-theory and etale cohomology{\textquotedblright}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {675--677},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1989},
     doi = {10.24033/asens.1596},
     zbl = {0714.14006},
     mrnumber = {91j:14013},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1596/}
}
TY  - JOUR
AU  - Thomason, R. W.
TI  - Erratum “Algebraic $K$-theory and etale cohomology”
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1989
DA  - 1989///
SP  - 675
EP  - 677
VL  - Ser. 4, 22
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1596/
UR  - https://zbmath.org/?q=an%3A0714.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=91j:14013
UR  - https://doi.org/10.24033/asens.1596
DO  - 10.24033/asens.1596
LA  - en
ID  - ASENS_1989_4_22_4_675_0
ER  - 
Thomason, R. W. Erratum “Algebraic $K$-theory and etale cohomology”. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 22 (1989) no. 4, pp. 675-677. doi : 10.24033/asens.1596. http://www.numdam.org/articles/10.24033/asens.1596/

Cité par Sources :